Bulletin of the Belgian Mathematical Society - Simon Stevin

Conical, ruled and deficiency one translation planes

Vikram Jha and Norman L. Johnson

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 6, Number 2 (1999), 187-218.

Dates
First available in Project Euclid: 15 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103141031

Digital Object Identifier
doi:10.36045/bbms/1103141031

Mathematical Reviews number (MathSciNet)
MR1705148

Zentralblatt MATH identifier
0949.51002

Subjects
Primary: 51E15: Affine and projective planes
Secondary: 51E12: Generalized quadrangles, generalized polygons 51E23: Spreads and packing problems

Keywords
conical ruled flocks planes

Citation

Jha, Vikram; Johnson, Norman L. Conical, ruled and deficiency one translation planes. Bull. Belg. Math. Soc. Simon Stevin 6 (1999), no. 2, 187--218. doi:10.36045/bbms/1103141031. https://projecteuclid.org/euclid.bbms/1103141031


Export citation